Wisconsin, 2013

Hail in Wisconsin, April 29, 2013

April 29, 2013 · NWS MKX · 1 event in 1 county or zone

Elevated thunderstorms, developing on the nose of a strengthening 850 mb wind maximum, produced hail up to 1 inch in diameter over portions of southern Wisconsin. The warm air advection regime pushed a warm front into the area with instability, reflected in enhanced levels of elevated CAPE around 1000 J/kg, allowing deep convection with deep layer shear enabling sustained updrafts that produced…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

Elevated thunderstorms, developing on the nose of a strengthening 850 mb wind maximum, produced hail up to 1 inch in diameter over portions of southern Wisconsin. The warm air advection regime pushed a warm front into the area with instability, reflected in enhanced levels of elevated CAPE around 1000 J/kg, allowing deep convection with deep layer shear enabling sustained updrafts that produced the large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Apr 29, 11:29 AM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 29, 11:29 AM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1229 PM CDT MON APR 29 2013

.UPDATE...LAST REMAINING SEVERE STORM IN FAR SOUTHERN GRANT COUNTY
CONTINUES TO SHIFT EAST. THIS AND SHOULD AFFECT LAFAYETTE COUNTY
FOR THE NEXT HOUR. IT...ALONG WITH THE ASSOCIATED RAIN AREA TO ITS
NORTHEAST...SHOULD EVENTUALLY DIMINISH AS IT MOVES FURTHER INTO
THE AREA WITH MORE STABLE AIR. THESE STORMS WERE BEING FED BY
SOUTH SOUTHWESTERLY 850MB LOW LEVEL JET NOSE.

WEAK SURFACE BOUNDARY STRETCHES FROM NORTHEAST IOWA TO JUST NORTH
OF THE AREA. SOUTHWESTERLY 850MB LOW LEVEL JET NOSE WILL CONTINUE
TO POINT INTO THE AREA THIS AFTERNOON AND TONIGHT...GRADUALLY
INCREASING IN MAGNITUDE. WARM AIR ADVECTION KICKS IN TONIGHT AS
WELL. TAIL END OF 500MB VORTICITY MAXIMUM OVER SOUTHERN MINNESOTA
WILL SHIFT CLIP THE NORTHERN PORTIONS OF THE AREA LATER THIS
AFTERNOON AND EARLY EVENING...WITH ANOTHER OVER NEBRASKA SHIFTING
INTO THE AREA BY 06Z TUESDAY.

ADJUSTING AREA FORECAST SOUNDINGS FOR EXPECTED MID 50S DEW POINTS
YIELD MEAN LAYER CAPES OF UP TO 500 J/KG THIS AFTERNOON...THEN
SHOW ELEVATED CAPES INCREASING TONIGHT OVER 1000 J/KG. DEEP LAYER
SHEAR IS STRONG THIS AFTERNOON...THEN WEAKENS SOMEWHAT TONIGHT AS
MID LEVEL WINDS WEAKEN. SPC PULLED BACK SLIGHT RISK AREA TO JUST
THE FAR SOUTHWESTERN SECTIONS OF THE AREA. MAIN RISK APPEARS TO BE
IN IOWA...THOUGH IF HIGHER DEW POINTS MOVE IN AND INCREASE
CAPE...COULD SEE A SEVERE STORM OR TWO OCCUR.

HRRR DEVELOPS CONVECTION NEAR THE SURFACE BOUNDARY OVER NORTHERN
PORTIONS OF THE AREA LATER THIS AFTERNOON INTO EARLY
EVENING...WITH ANOTHER BATCH FROM NORTHEAST IOWA MOVING NORTHEAST
TOWARD THE AREA. FOR NOW...WILL GO WITH SCATTERED THUNDER FOR
LATER THIS AFTERNOON AND TONIGHT.

&&

.AVIATION/18Z TAFS/...

VFR CONDITIONS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS
TAF SITES. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER
THIS AFTERNOON AND TONIGHT...WITH LINGERING CHANCES INTO TUESDAY.
THERE SHOULD BE LULLS IN THE PRECIPITATION FROM TIME TO TIME.

FOR NOW...WILL KEEP VICINITY THUNDER WORDING IN TAFS...AS THERE IS
SOME UNCERTAINTY WITH THE EXACT TIMING AND AREAL COVERAGE OF THE
SHOWERS AND STORMS. ANY STORMS WOULD BRING VISIBILITIES DOWN TO
NEAR ALTERNATE MINIMUMS...WITH MVFR CEILINGS.

LAKE BREEZE SHOULD BRING SOUTHEAST WINDS TO MILWAUKEE AND KENOSHA
BY 20Z MONDAY...WITH SOUTH WINDS ELSEWHERE THROUGH THE AFTERNOON.
SOUTH WINDS TONIGHT WILL GRADUALLY INCREASE AND SHIFT SOUTHWEST ON
TUESDAY. GUSTY SOUTH TO SOUTHWEST WINDS TO 25 KNOTS ARE EXPECTED
BY TUESDAY AFTERNOON.

&&

.MARINE...

A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER THE NEARSHORE WATERS
TUESDAY...WHICH WILL RESULT IN GUSTY SOUTH WINDS. FREQUENT GUSTS
TO 25 KNOTS ARE EXPECTED. THUS...A SMALL CRAFT ADVISORY WILL
LIKELY BE NEEDED FROM MID MORNING THROUGH EARLY EVENING TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 342 AM CDT MON APR 29 2013/

SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

AN ELONGATED MID LEVEL SHORT WAVE TROF STRETCHING FROM WESTERN LAKE
SUPERIOR BACK WEST INTO WYOMING/COLORADO IS COMPRISED OF AT LEAST
TWO DISTINCT SHORT WAVE CIRCULATIONS.  ONE CIRCULATION IS OVER NE
SOUTH DAKOTA...THE OTHER OVER WYOMING.  ALL OF THIS IS OUT AHEAD OF
A MAJOR...PATTERN CHANGING TROF NOW DIGGING INTO THE PACIFIC
NORTHWEST...BUT MORE ON THAT BELOW.  A BAND OF SHOWERS AND ISOLATED
THUNDERSTORMS FROM WAUSAU BACK INTO NORTH CENTRAL IOWA IS IN THE
VCNTY OF THE 850MB THERMAL RIDGE AND SFC COLD FRONT. THAT COLD FRONT
WILL BE GOING THROUGH A WEAKENING PHASE THIS MORNING. THE GENERAL
CONSENSUS OF THE SHORT RANGE MODELS IS TO KEEP MOST OF THE PRECIP
OVER THE NORTHERN/WRN FORECAST AREA THROUGH THE MORNING. THE HRRR
SUGGESTS IT WILL ALL STAY NORTH...BUT IT ALSO DOESN/T RECOGNIZE SOME
STRONGER CONVECTION CURRENTLY OVER NRN IOWA. GIVEN THE TRACK OF THAT
FIRST SHORT WAVE CIRCULATION...IT WILL MAINLY IMPACT OR NRN TIER OF
COUNTIES THIS MORNING INTO THE AFTERNOON. ALSO...THE MODELS...
ESPECIALLY THE GFS...ARE EXAGGERATING THE AMOUNT OF LOW LEVEL
MOISTURE...SHOWING DEWPOINTS ABOUT 5 TO 10 DEGREES HIGHER THAN
REALITY.  PRECIPITABLE WATER VALUES ARE ABOUT .25 TO .4 INCHES TOO
HIGH AS WELL.  WILL THEREFORE DO SOME TRIMMING OF POPS TODAY...
MAINLY ACROSS THE SOUTH/EAST.

LATER THIS AFTERNOON AND EVENING...WE START TO SEE THE INFLUENCE OF
THE SECOND SHORT WAVE THAT WAS OVER WYOMING EARLY THIS MORNING. THIS
WILL BE ARRIVING SHORTLY AFTER/AROUND PEAK HEATING. THE 850MB LOW
LEVEL JET WILL INCREASE TO AROUND 30KTS WITH THE NOSE...OR SPEED
CONVERGENT REGION...PUSHING INTO SOUTHERN WISCONSIN THIS EVENING.
DEEP SHEAR VALUES ARE PUSHING 40KTS.  WE COULD SEE CAPE VALUES REACH
750-1000J/KG WITH THE CAP BREAKING DOWN AS THE HIGHER LOW LEVEL
RH MOVING IN. SPC HAS A GOOD PART OF SOUTH CENTRAL WI IN A SLIGHT
RISK FOR SEVERE FOR MAINLY HAIL/WIND. IF STORMS DO GET GOING...CAN/T
ARGUE WITH THE HIGHLIGHTED AREA.  A LOT WILL DEPEND ON THE EVENTUAL
LOW LEVEL MOISTURE FIELD.

TUESDAY AND TUESDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

ANY OVERNIGHT CONVECTION WILL BE EXITING SOUTHEAST WI EARLY TUE
MORNING WITH THE EXITING NOSE OF THE LOW LEVEL JET /LLJ/...SO LEFT A
CHANCE IN THE FAR EAST TO ACCOUNT FOR THIS. THEN IT LOOKS LIKE THERE
WILL BE A DECENT BREAK IN PRECIP TUE MORNING AS A SURGE OF WARM AIR
SPREADS INTO SOUTHERN WI. THIS WILL CAP ANY CONVECTIVE DEVELOPMENT
IN SOUTHEAST WI FOR THE AFTERNOON.

THEN INCREASING UPPER DIVERGENCE OVER CENTRAL/SOUTHERN WI WITH A
STRENGTHENING UPPER LEVEL JET OVER MN...COINCIDENT WITH A STRONG
925/850MB FRONT...SURFACE CONVERGENCE WITH A LOW PRESSURE
TROUGH...AND A SHORTWAVE EJECTING OUT AHEAD OF THE MAIN 500MB TROUGH
COULD HELP TRIGGER CONVECTION IN SOUTH CENTRAL WI DURING THE
AFTERNOON. THE NAM SHOWS THIS SCENARIO WITH ITS HIGHER
RESOLUTION...THEN PROPAGATES THE CONVECTION SOUTHEAST TUE EVENING.
OTHER MODELS DO NOT MOVE ANY PRECIP INTO SOUTHEAST WI. THE 850MB LLJ
WILL BE AMPLIFYING EARLY TUE EVENING AS WELL...WHICH ALSO SUPPORTS
CONVECTION.

SPC EXPANDED THE SLIGHT RISK FOR SEVERE WEATHER FURTHER INTO SOUTH
CENTRAL WI AND JUST BARELY INCLUDES MADISON. THE MAIN THREAT FOR
SEVERE WILL BE ISOLATED LARGE HAIL GIVEN CAPE AROUND 1000 J/KG OR
BETTER. OVERALL SHEAR APPEARS WEAK...UNLESS CONVECTION CAN BEGIN OUT
AHEAD OF THE FRONT WHERE WINDS WILL BE MORE SOUTH THAN SOUTHWEST FOR
A TIME. AGAIN...MODELS SEEM OVERDONE WITH DEWPOINTS...BUT THEY
SHOULD CREEP INTO THE UPPER 50S RIGHT AHEAD OF THE FRONT BY TUE
AFTERNOON. MAX TEMPS EXPECTED AROUND 80 WITH BREEZY SOUTH TO
SOUTHWEST WINDS.

LONG TERM...

WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

MODELS CONTINUE THEIR TREND TO SLOW DOWN THE EASTWARD FRONTAL
PROGRESSION...WITH THE EXCEPTION OF THE NAM. IGNORED THE NAM FOR
WINDS AND TOOK A BLEND OF THE GFS AND ECMWF. TRENDED TEMPS TOWARD
THE WARM ECMWF AND GFS VALUES...BUT DID NOT GO QUITE AS HIGH.
SETTLED FOR HIGHS IN THE LOWER/MID 70S FOR THE EAST HALF OF THE MKX
FORECAST AREA...WITH AROUND 60 EXPECTED TOWARD THE DELLS.

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE DUE TO THE CLOSE
PROXIMITY OF THE STRONG FRONT/SURFACE TROUGH. CANNOT RULE OUT
ISOLATED STORMS OUT AHEAD OF THE FRONT...BUT WITHOUT A REAL
TRIGGER...THE MAIN CHANCE FOR PRECIP WILL BE POST FRONTAL TOWARD
WESTERN WI. SOUTHEAST WI WILL CONTINUE TO HAVE THE LOWEST CHANCE FOR
SEEING ANY PRECIP.

THE FRONT WILL VERY SLOWLY MOVE INTO EASTERN WI WED NIGHT AND THU
AND THEN STALL RIGHT THERE THU NIGHT. RAIN SHOWERS ARE BECOMING MORE
LIKELY AND AGREED UPON BY ALL THE MODELS...SO INCREASED POPS
ESPECIALLY IN THE WESTERN FORECAST AREA.

FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE LOW.

NEXT WEEKEND WILL BE A STARK CONTRAST TO THIS PAST WEEKEND IN TERMS
OF THE WEATHER. A 500MB LOW WILL CLOSE OFF OVER IOWA/MISSOURI
THU NIGHT AND PARK THERE UNTIL AT LEAST SATURDAY. THEN THE ECMWF
LIFTS THE CLOSED UPPER LOW NORTHWEST OVER THE WEEKEND UNTIL IT
GETS ABSORBED INTO ANOTHER UPPER TROUGH...WHILE THE GFS KEEPS IT
SITTING OVER THE CENTER OF THE COUNTRY.

MODELS ARE NOTORIOUSLY BAD AT HANDLING THE FORECAST POSITIONS OF
CUTOFF LOWS AND SUBSEQUENT WEATHER/TEMPERATURES...AND THIS CASE
IS NO EXCEPTION. NONETHELESS...IT WILL BE CLOUDY AND COOL WITH
PERIODS OF LIGHT RAIN SHOWERS IN SOUTHERN WI DURING THIS PERIOD.

AVIATION/12Z TAFS/...

SOME MORNING MVFR FOG IN THE SOUTHEAST WILL ERODE QUICKLY WITH
INCREASING SOUTHERLY FLOW EARLY THIS MORNING. OTHERWISE...LOOK FOR
VFR CONDITIONS THROUGH THE PERIOD. WE DO HAVE A CHANCE FOR
THUNDERSTORMS AT KMSN AFTER ABOUT 15Z. TIMING IS DIFFICULT...BUT
BEST CHANCE WOULD BE LATE MORNING...THEN AGAIN LATER THIS AFTERNOON
INTO THE EVENING. THE RAIN/STORMS WILL LIKELY HOLD OFF IN THE
SOUTHEAST UNTIL LATE AFTERNOON AND EVENING.

MARINE...

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS TUESDAY
DUE TO A TIGHT PRESSURE GRADIENT DEVELOPING AHEAD OF AN ADVANCING
LOW PRESSURE SYSTEM.

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS AGAIN
LATER WED NIGHT THROUGH FRIDAY AS BRISK NORTH WINDS DEVELOP BEHIND
THE DEPARTING LOW PRESSURE SYSTEM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...WOOD
TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
TUESDAY THROUGH SUNDAY...MRC
Hazardous weather outlook, Apr 29, 10:47 AM CST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 AM CDT MON APR 29 2013

WIZ046-047-051-052-056>060-062>072-301700-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1147 AM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AS A COLD FRONT DRIFTS
INTO THE AREA. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS SOUTHWEST
OF A HIGHLAND...MINERAL POINT...DARLINGTON LINE FOR LATER THIS
AFTERNOON AND EVENING. LARGE HAIL AND STRONG WINDS ARE THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES TUESDAY THROUGH WEDNESDAY
AS ANOTHER STRONGER COLD FRONT PUSHES INTO SOUTHERN WISCONSIN FROM
THE WEST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A
PRINCETON...COLUMBUS...MADISON TO MONROE LINE.

PORTIONS OF THE ROCK RIVER WILL REMAIN IN MODERATE TO MAJOR FLOOD
UNTIL EARLY THIS WEEK...AS RIVER LEVELS CONTINUE TO FALL SLOWLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON TODAY AND TUESDAY.

LMZ643>646-301700-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1147 AM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOOK FOR PATCHY FOG...ESPECIALLY TOWARD OPEN WATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CRITERIA MAY BE MET TUESDAY DUE TO BRISK
SOUTHERLY WINDS..AND AGAIN LATE WEDNESDAY NIGHT THROUGH FRIDAY
DUE TO BRISK NORTHERLY WINDS.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON THROUGH
WEDNESDAY NIGHT.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 29, 11:46 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1246 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     HAIL             BENTON                  42.57N 90.38W
04/29/2013  M0.25 INCH       LAFAYETTE          WI   911 CALL CENTER

            PEA SIZE HAIL COVERING GROUND

&&

RSCHAAR
Local storm report, Apr 29, 11:48 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1248 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     HAIL             SHULLSBURG              42.57N 90.23W
04/29/2013  M0.25 INCH       LAFAYETTE          WI   911 CALL CENTER

            COVERING GROUND WITH HEAVY RAIN

&&

RSCHAAR
Special weather statement, Apr 29, 12:12 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
112 PM CDT MON APR 29 2013

WIZ067-068-291845-
GREEN-LAFAYETTE-
112 PM CDT MON APR 29 2013

...STRONG THUNDERSTORM MOVING INTO FAR SOUTHERN GREEN COUNTY...

AT 104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHEASTERN LAFAYETTE COUNTY...MOVING EAST
AT 40 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL GREEN COUNTY AT 130 PM CDT

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

CRAVEN
Local storm report, Apr 29, 12:49 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             JUDA                    42.59N 89.51W
04/29/2013  M0.75 INCH       GREEN              WI   TRAINED SPOTTER

&&

RSCHAAR

The radar

The Milwaukee radar (KMKX), 89 km away, was scanning. The volume nearest the first event began at 18:50 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Green

When
April 29, 12:49 PM CST
Where
Green County, Juda
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.580, -89.500

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2013Every state in 2013This day in weather historyWarnings in Wisconsin, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 449720.